Alert archive / Minnesota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 26, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Apr 9, 2017, 9:28 PM CDT for Olmsted County, Wabasha County, Winona County, Minnesota. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2017, 9:28 PM CDT (02:28 UTC)
- Expired
- Apr 9, 2017, 10:15 PM CDT
- In force
- 47 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Olmsted County, MN, Wabasha County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 72 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 9:38 PM CDT | HAIL 1 | 2 Sse Plainview, MN | FIRE DEPARTMENT RESCUE REPORTED QUARTER SIZE NEAR THE TOWN OF PLAINVIEW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 9:01 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1596 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 450 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
083
WUUS53 KARX 100228
SVRARX
MNC109-157-169-100315-
/O.NEW.KARX.SV.W.0026.170410T0228Z-170410T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
928 PM CDT SUN APR 9 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northwestern Winona County in southeastern Minnesota...
Eastern Olmsted County in southeastern Minnesota...
Southeastern Wabasha County in southeastern Minnesota...
* Until 1015 PM CDT
* At 928 PM CDT, a severe thunderstorm was located near Eyota, or 12
miles east of Rochester, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Plainview around 940 PM CDT.
Altura around 955 PM CDT.
Buffalo City and Rollingstone around 1005 PM CDT.
Alma around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include Viola,
West Newton, Elba, Minneiska and Beaver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4412 9234 4432 9192 4431 9191 4429 9193
4427 9190 4425 9189 4423 9189 4420 9187
4418 9183 4416 9180 4413 9175 4413 9173
4411 9171 4391 9234
TIME...MOT...LOC 0228Z 240DEG 29KT 4405 9222
HAIL...1.00IN
WIND...<50MPH
$$
JSB3 follow-up statements
440
WWUS53 KARX 100241
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
941 PM CDT SUN APR 9 2017
MNC109-157-169-100315-
/O.CON.KARX.SV.W.0026.000000T0000Z-170410T0315Z/
Winona MN-Olmsted MN-Wabasha MN-
941 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN WINONA...EASTERN OLMSTED AND SOUTHEASTERN WABASHA
COUNTIES...
At 940 PM CDT, a severe thunderstorm was located near Plainview, or
17 miles southwest of Alma, moving northeast at 35 mph.
HAZARD...Quarter size hail was reported near Plainview 938 PM.
SOURCE...Trained weather spotters.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Altura around 950 PM CDT.
Rollingstone around 1000 PM CDT.
Buffalo City around 1005 PM CDT.
Alma around 1010 PM CDT.
Other locations impacted by this severe thunderstorm include Viola,
West Newton, Elba, Minneiska and Beaver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4412 9234 4432 9192 4431 9191 4429 9193
4427 9190 4425 9189 4423 9189 4420 9187
4418 9183 4416 9180 4413 9175 4413 9173
4411 9171 4391 9234
TIME...MOT...LOC 0240Z 240DEG 29KT 4410 9209
HAIL...1.00IN
WIND...<50MPH
$$
JSB917
WWUS53 KARX 100259
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
959 PM CDT SUN APR 9 2017
MNC109-157-169-100315-
/O.CON.KARX.SV.W.0026.000000T0000Z-170410T0315Z/
Winona MN-Olmsted MN-Wabasha MN-
959 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN WINONA...EASTERN OLMSTED AND SOUTHEASTERN WABASHA
COUNTIES...
At 958 PM CDT, a severe thunderstorm was located near Altura, or 14
miles south of Alma, moving northeast at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Alma, Buffalo City and Rollingstone around 1015 PM CDT.
Other locations impacted by this severe thunderstorm include Viola,
West Newton, Elba, Minneiska and Beaver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4412 9234 4432 9192 4431 9191 4429 9193
4427 9190 4425 9189 4423 9189 4420 9187
4418 9183 4416 9180 4413 9175 4413 9173
4411 9171 4391 9234
TIME...MOT...LOC 0258Z 239DEG 24KT 4414 9201
HAIL...1.00IN
WIND...<50MPH
$$
JSB175
WWUS53 KARX 100306
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1006 PM CDT SUN APR 9 2017
MNC109-100316-
/O.CAN.KARX.SV.W.0026.000000T0000Z-170410T0315Z/
Olmsted MN-
1006 PM CDT SUN APR 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OLMSTED COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 AM CDT for
southeastern Minnesota...and west central Wisconsin.
LAT...LON 4421 9208 4432 9192 4431 9191 4429 9193
4427 9190 4425 9189 4423 9189 4420 9187
4418 9183 4416 9180 4413 9175 4413 9173
4411 9171 4404 9205
TIME...MOT...LOC 0306Z 240DEG 29KT 4417 9193
$$
MNC157-169-100315-
/O.CON.KARX.SV.W.0026.000000T0000Z-170410T0315Z/
Winona MN-Wabasha MN-
1006 PM CDT SUN APR 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN WINONA AND EAST CENTRAL WABASHA COUNTIES...
At 1006 PM CDT, a severe thunderstorm was located near Buffalo, or 11
miles south of Alma, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Rollingstone around 1010 PM CDT.
Alma and Buffalo City around 1015 PM CDT.
Other locations impacted by this severe thunderstorm include West
Newton, Elba, Minneiska, Beaver and Whitewater State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4421 9208 4432 9192 4431 9191 4429 9193
4427 9190 4425 9189 4423 9189 4420 9187
4418 9183 4416 9180 4413 9175 4413 9173
4411 9171 4404 9205
TIME...MOT...LOC 0306Z 240DEG 29KT 4417 9193
HAIL...1.00IN
WIND...<50MPH
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:17 PM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Apr 9, 6:17 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 617 PM CDT Sun Apr 9 2017 .UPDATE...This Evening Issued at 608 PM CDT Sun Apr 9 2017 Thunderstorms have now pushed into northern Wisconsin and are producing hail, up to around quarter size, over Price County, and potentially larger has reflectivity continues to increase on radar. We will see a break in the action locally until late this evening, most likley closer to 9 PM when scattered thunderstorms are expected to develop along the cold front and shortwave working in from the west. A few of these storms may produce large hail and gusty winds. Overall, the severe thunderstorm threat appears to be diminishing. Latest mesoscale models runs are starting to back off on the area coverage of storms later this evening into the overnight especially the HRRR. The latest SPC Mesoanalysis indicates 1500 to 2000 J/kg MUCAPE across much of the area. A strong CAP remains in place so not anticipating any surface based storms. So, the main threat from any storms, if they develop later this evening, would be large hail. && .SHORT TERM...(This evening through Monday) Issued at 206 PM CDT Sun Apr 9 2017 All eyes on thunderstorm chances and severe potential late this afternoon/evening and into the early overnight hours. 18Z water vapor loop shows a potent low spinning across the northern Rockies with its attendant surface low centered near Omaha. A warm front extends northeastward across northwest IA, southeast MN, and into north-central WI. Surface low is forecast to lift northeastward along this boundary, nearing the MN/WI border in the vicinity of Wabasha by 06-09Z tonight. 0-3 km MUCAPE soars to between 1500 and 25000 J/kg late this afternoon and evening south of the warm front. 0-3 km bulk shear is also quite strong, ranging from 40 to 50 kts with area soundings showing strong turning in the lowest couple kilometers late this afternoon. That said, there is a strong elevated warm layer from 2-3 km, essentially capping the atmosphere with CIN values well in excess of 100 J/kg for most of the forecast area. Deep layer lift is also lacking with the best 500-300 hPa potential vorticity advection delayed until later this evening. If cap can break early so that boundary layer rich instability/shear is available for storm development, will need to watch for supercell development near and north of the warm front this afternoon and early evening. Based on latest convection allowing models (CAMs), this outcome is looking less likely as HRRR/RAP now show some more generic thunderstorms developing this afternoon mainly north of I- 94, but quickly lifting activity north of forecast area by 23-00Z. More likely scenario is for a convective complex to develop somewhere across southwest/south-central MN late this afternoon and early evening in the less capped environment north of the warm front and then race northeastward coincident with strong short- wave/upper level forcing moving through the region. CAMs bring this complex into the forecast area between 01-07Z mainly along and north of I- 90. By this time, hodographs straighten out, suggesting more of a linear storm mode with the primary threats being large hail and damaging wind. Convective development/severe potential farther south in the vicinity of the cold front less certain given lingering capping issues. Most if not all convection should move east of the forecast area by 09Z tonight. For Monday, scattered rain showers are possible mainly north of I-90 in the deformation axis on the backside of the departing surface low. Skies will be cloudy with winds shifting to the northwest, gusting at times to 25 mph. Temperatures will be cooler with a large gradient across the forecast area. Highs will range from the upper 40s across the northwest to the lower 60s across the southeast. .LONG TERM...(Monday night through Sunday) Issued at 206 PM CDT Sun Apr 9 2017 If any lingering showers can hold together into Monday night, there could be a brief period of a wintry mix across the northwest half of the forecast area due to a loss of ice aloft and cooling surface temperatures to near freezing. Confidence of occurrence is low. Tuesday will see decreasing cloud cover through the day as high pressure builds across the region. Cooler temperatures will continue with highs mainly in the lower 50s. Most of Wednesday also looking dry, but clouds will increase again ahead of the next short-wave Wednesday night. Temperatures will warm back into the upper 50s to lower 60s. Good model agreement of a shortwave and associated rain showers sliding through the area Wednesday evening into Thursday morning. The 09.12Z GFS and 09.12Z ECMWF then keep Thursday dry, before diverging with their solutions on Friday. While both models bring a cold front and rain through the area on Saturday, the ECMWF brings a shortwave through the area ahead of the front, meaning the rain would begin Friday evening. The GFS keeps this feature well south of the area. The cold front and rain then shift out of the area by late Saturday night/early Sunday morning, dropping high temperatures from the 60s on previous days, to near to slightly below normal values in the 50s. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 617 PM CDT Sun Apr 9 2017 Plan on conditions lowering to MVFR tonight in stratus and perhaps a few thunderstorms. KRST looks to have the best chance of seeing at thunderstorm or two later this evening so have included VCTS in the TAF starting at 04Z through 06Z. Confidence was too low to include a thunderstorms mention at KLSE but will have to watch trends closely this evening. Plan on MVFR stratus persisting at the TAF site through much of the day Monday. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && UPDATE...Wetenkamp SHORT TERM...Rogers LONG TERM...Rogers/CA AVIATION.....RRS
Hazardous weather outlook, Apr 9, 2:40 PM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 240 PM CDT Sun Apr 9 2017 IAZ011-030-WIZ043-044-053>055-061-101945- Allamakee-Clayton-Juneau-Adams-Vernon-Crawford-Richland-Grant- 240 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northeast Iowa...central Wisconsin and southwest Wisconsin. .DAY ONE...This Afternoon and Tonight A few thunderstorms may develop this evening and tonight. While the overall severe threat is low, a few storms may produce hail and gusty wind. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032>034- 101945- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau-Jackson- 240 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... north central Wisconsin and west central Wisconsin. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will continue this afternoon mainly north of Interstate 94 and then become more widespread later this evening and overnight. Some storms may become severe with large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ010-029-MNZ096-WIZ041-042-101945- Winneshiek-Fayette-Houston-La Crosse-Monroe- 240 PM CDT Sun Apr 9 2017 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota and west central Wisconsin. .DAY ONE...This Afternoon and Tonight A few thunderstorms are possible this evening and tonight. Some of these storms could become severe with a risk for large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed for a few hours this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. Rogers
In the hours before
Special weather statement, Apr 9, 8:06 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service La Crosse WI
806 PM CDT SUN APR 9 2017
MNZ094-100130-
Mower-
806 PM CDT SUN APR 9 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOWER COUNTY...
At 805 PM CDT, a strong thunderstorm was located near London, or near
Austin, moving northeast at 45 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
This storm will be near...
Rose Creek around 815 PM CDT.
Adams around 820 PM CDT.
Grand Meadow around 830 PM CDT.
Other locations impacted by this storm include Dexter, Mapleview,
Elkton, Taopi and I 90 Exit 179.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4367 9305 4381 9251 4356 9247 4350 9295
4350 9302 4355 9305
TIME...MOT...LOC 0105Z 245DEG 40KT 4358 9297
WetenkampLocal storm report, Apr 9, 8:24 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
824 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL 2 SW AUSTIN 43.66N 93.00W
04/09/2017 E0.75 INCH MOWER MN TRAINED SPOTTER
TRAINED SPOTTER REPORTED DIME SIZE HAIL NEAR
AUSTIN.
&&Local storm report, Apr 9, 8:30 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL 2 E AUSTIN 43.67N 92.94W
04/09/2017 M1.00 INCH MOWER MN BROADCAST MEDIA
BROADCAST MEDIA REPORTED NICKEL TO QUARTER
SIZE HAIL IN AUSTIN.
&&Special weather statement, Apr 9, 8:41 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service La Crosse WI
841 PM CDT SUN APR 9 2017
MNZ086-087-100215-
Olmsted-Dodge-
841 PM CDT SUN APR 9 2017
...A STRONG THUNDERSTORM WILL AFFECT WESTERN OLMSTED AND EASTERN
DODGE COUNTIES...
At 840 PM CDT, a strong thunderstorm was located near Byron, or 7
miles southeast of Mantorville, moving northeast at 40 mph.
Wind gusts up to 50 mph and nickel size hail are possible with this
storm.
This storm will be near...
Byron around 845 PM CDT.
Rochester around 850 PM CDT.
Oronoco and Pine Island around 900 PM CDT.
Other locations impacted by this storm include High Forest, Douglas,
Rock Dell, Oslo and Potsdam.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4419 9274 4420 9233 4419 9232 4416 9232
4383 9256 4383 9269 4385 9269 4385 9283
TIME...MOT...LOC 0140Z 209DEG 37KT 4398 9265
WetenkampLocal storm report, Apr 9, 9:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
906 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 5 N STEWARTVILLE 43.93N 92.47W
04/09/2017 M1.00 INCH OLMSTED MN CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTED QUARTER SIZE
HAIL TWO MILES NORTHEAST OF ROCHESTER
INTERNATIONAL AIRPORT.
&&Local storm report, Apr 9, 9:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
914 PM CDT SUN APR 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM HAIL 1 E BYRON 44.03N 92.63W
04/09/2017 E1.25 INCH OLMSTED MN PUBLIC
PUBLIC VIA SOCIAL MEDIA ESTIMATED HALF
DOLLAR SIZE HAIL NEAR THE CITY OF BYRON.
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:06 PM CDT | Special Weather Statement | ARX | Mower | 24 min |
| Apr 9, 8:13 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 47 min |
| Apr 9, 8:41 PM CDT | Special Weather Statement | ARX | Olmsted | 34 min |
| Apr 9, 8:46 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted | 44 min |
| Apr 9, 9:09 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 40 min |
| Apr 9, 9:20 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 55 min |
| Apr 9, 10:15 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Mower | 45 min |
| Apr 9, 10:21 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 39 min |
| Apr 9, 10:39 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 51 min |
| Apr 9, 10:50 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 40 min |
| Apr 9, 11:31 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 24 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.